Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On Kolmogorov widths of curves in a Hilbert space

Annotation

We consider asymtotic behaviour of Kolmogorov n-widths for a compact in a complex Hilbert space, in particular, for the Wiener spiral.

Keywords

hilbert spaces; metric spaces; approximations; widths.

Full-text in one file

Download

UDC

517.98

Pages

717-718

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.